MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLOW/OUTFLOW TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLOW/OUTFLOW TUBE SET (3); ARTHROSCOPE
Model Number 7211005
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that, during surgery, the "dyonics 25 inflow//outflow tube set" was overrunning.The procedure was successfully completed without delay using a back-up device.No further complications were reported.
 
Additional Manufacturer Narrative
H10: h3, h6: the reported device, used in treatment, was returned to the designated complaint unit for independent evaluation.There was no relationship found between the returned device and the reported incident.Visual inspection of the returned device did not identify any issues.Functional evaluation did not reveal any problems.The complaint was not confirmed, and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.A review of the device history records showed there were no indications to suggest that the device did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.No containment or corrective actions are recommended at this time.

Brand Name
DYONICS 25 INFLOW/OUTFLOW TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key12257164
Report Number1643264-2021-02235
Device Sequence Number3761230
Product Code HRX
UDI-Device Identifier03596010543578
UDI-Public03596010543578
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number7211005
Device Catalogue Number7211005
Device Lot Number50936621
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/12/2021
Supplement Date Received by Manufacturer10/08/2021
Initial Report FDA Received Date07/31/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1